# SDR HNAA2015070800220

- Difficulty date: July 8, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 56,601 hours, 64,121 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC ISOLATION VALVE CAUTION LIGHT ILLUMINATED, ROLL SPOILER INBD HYD CAUTION LIGHT CAME ON AND OFF SEVERAL TIMES, BUT EXTINGUISHED.  HYDRAULIC PRESSURE WAS GOOD FOR THE FLIGHT, BUT QUANTITY WAS LOW.  ALL OTHER INDICATIONS NORMAL.  R & R O-RING ON PRESSURE FITTING, OTBD ROLL SPOILER ACTUATOR.  GROUND RAN.  OPS CHECKED GOOD. OK FOR SERVICE.
